# SDR DL72S951583

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545906
- Condition: Corroded
- Location: Fs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CV2 VISIT, CORROSION WAS FOUND JUST AFT OF FS 700 BETWEEN S-28L AND S-28R.  CORROSION REQUIRES A 12.5 INCH BY 3.25 INCH CUT OUT AT THIS AREA.  REPAIRED SKIN PER DL ERA 301443-14AD.
